Beechams Cold & Flu Hot Lemon & Honey 5pk

£1.00

In Stock

SKU: 50469185 Categories: , ,
Why shop from Tasty?
Same Day Delivery

Mon-Fri (order by 5pm)

100% Guarantee

Description

Beechams Cold & Flu Hot Lemon & Honey 5pk

  • For headache, fever, aches & pains, blocked nose, sore throat

Ingredients

Each sachet contains: Paracetamol 600 mg, Phenylephrine Hydrochloride 10 mg, This product also contains 40 mg Ascorbic Acid (Vitamin C), Also includes Sucrose, Sodium content 0.12g per Sachet, See enclosed leaflet for further information

Additional Information

  • Pack Type: Box

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine.

How to take
For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.
Adults and children aged 12 years and over:
One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.

Do not take with any other flu, cold or decongestant products.

Consult your doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.

Storage

Store below 25°C.

My Cart (0 items)

No products in the cart.